Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 379523, 6 pages
http://dx.doi.org/10.1155/2014/379523
Research Article

Strong Convergence Theorems for Two Total Quasi-ϕ-Asymptotically Nonexpansive Mappings in Banach Spaces

1School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China
2Department of Foundation, Xijing University, Xi'an, Shaanxi 710123, China

Received 28 March 2014; Accepted 27 June 2014; Published 16 July 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Xi-bing He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi-bing He, Xiao-jian Hui, and Hui Xing, “Strong Convergence Theorems for Two Total Quasi-ϕ-Asymptotically Nonexpansive Mappings in Banach Spaces,” Mathematical Problems in Engineering, vol. 2014, Article ID 379523, 6 pages, 2014. https://doi.org/10.1155/2014/379523.